# SDR GLBA20060925

- Difficulty date: March 22, 2007
- Submitted: March 22, 2007
- Operation: Air carrier
- Aircraft: N71GL
- Make and model: Emb EMB-120ER
- Aircraft serial: 120071
- Aircraft time: 35,192 hours, 39,074 cycles
- Engine: Pwa PW118A
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Temp Control Swt
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT 5022 -  PILOTS REPORTED THE ODOR OF SMOKE OR FUMES THROUGHOUT THE CABIN.  NO INDICATIONS OF FIRE OR SMOKE REPORTED. MAINTENANCE PLACED THE ITEM ON MEL IAW 21-50-2 CATEGORY C. MAINTENANCE RECONNECTED WIRES ON THE TEMPERATURE CONTROL SWITCH IAW EMB-120 21-60. OPERATIONAL CHECKS GOOD.
